# SDR USAA2012060500017

- Difficulty date: June 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 35,516 hours, 20,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3246
- Condition: Inoperative
- Location: Cabin
- Part time: 32,376 hours, 17,818 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY EXIT LIGHTS ROWS 3, 7, 15, 20-24 AND 26 INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY UNIT IAW AIRBUS MAINTENANCE MANUAL 33-51-38.
